Central serous chorioretinopathy after dacryocystorhinostomy operation on the same side

January 2009
Indian Journal of Ophthalmology;Jan2009, Vol. 57 Issue 1, p57
Academic Journal
No abstract available.


Related Articles

  • Central Serous Chorioretinopathy. WALLING, ANNE D. // American Family Physician;2/15/1999, Vol. 59 Issue 4, p1042 

    Deals with central serous chorioretinopathy. Signs and symptoms; Causes; Corticosteroid use in relation to central serous chorioretinopathy; Use of laser.

  • Intravitreal triamcinolone acetonide and central serous chorioretinopathy. Jonas, J. B.; Kamppeter, B. A. // British Journal of Ophthalmology;Mar2005, Vol. 89 Issue 3, p386 

    Presents a letter to the editor related to intravitreal triamcinolone acetonide and central serous chorioretinopathy.

  • Central serous chorioretinopathy after inhaled steroid use for post-mycoplasmal bronchospasm. Fardin, B.; Weissgold, D.J. // British Journal of Ophthalmology;Sep2002, Vol. 86 Issue 9, p1065 

    Discusses a case of central serous chorioretinopathy after inhaled steroid use for post-mycoplasmal branchospasm. Patient case background; Clinical characteristics; Treatment regimen.

  • Tadalafil.  // Reactions Weekly;8/1/2013, Issue 1463, p34 

    The article presents a case study of a 42-year old man who developed central serous chorioretinopathy after being treated with tadalafil for erectile dysfunction.

  • Prednisolone.  // Reactions Weekly;Apr2015, Vol. 1547 Issue 1, p230 

    The article presents a case study of a 48-year-old man who developed atypical central serous chorioretinopathy after administration of prednisolone for sarcoidosis.

  • Tadalafil overdose.  // Reactions Weekly;3/24/2012, Issue 1394, p39 

    The article describes the case of a 51-year-old man who developed central serous chorioretinopathy after receiving oral tadalafil for enhanced erectile function.

  • Deflazacort/prednisolone.  // Reactions Weekly;12/3/2011, Issue 1380, p15 

    The article describes the cases of 18 men and 10 women who were diagnosed with central serous chorioretinopathy while receiving treatment with corticosteroids after renal transplantation.

  • Glucocorticoids.  // Reactions Weekly;11/25/2006, Issue 1129, p11 

    The article reports a case of central serous chorioretinopathy in an elderly patient after glucocorticoid treatment. An elderly woman was undergoing glucocorticoid treatment for giant cell arteritis. After four months, the woman developed isolated monocular visual blur. She was diagnosed with...

  • Testosterone.  // Reactions Weekly;7/8/2006, Issue 1109, p18 

    The article discusses a case report on central serous chorioretinopathy in a 52-year-old man. The man developed central serous chorioretinopathy during treatment with testosterone for hypogonadism. The testosterone dosage received by the man and the symptoms of central serous chorioretinopathy...

  • Central Serous Chorioretinopathy after Solar Eclipse Viewing. Lee, Allie; Lai, Timothy Y. Y. // Journal of Ophthalmic & Vision Research;Jul2010, Vol. 5 Issue 3, p193 

    Purpose: To report a case of central serous chorioretinopathy after solar eclipse viewing. Case Report: A middle-age man developed a sudden-onset unilateral scotoma after viewing a partial solar eclipse in Hong Kong. Fundus examination, fluorescein angiography, and optical coherence tomography...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics